| Model Number |
1013470-120 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the right popliteal artery.After the lesion was pre-treated with laser atherectomy and angioplasty, a 6x120mm armada 18 balloon dilatation catheter (bdc), was prepared and advanced to the lesion with no noted issues; however, during the first inflation the balloon was noted to rupture at 8atm.Therefore, the bdc was removed and the procedure was continued with another same sized armada 18 bdc.There were no adverse patient effects nor clinically significant delay in procedure reported.No additional information was provided.
Additional Manufacturer Narrative
A visual inspection was performed on the returned device.The reported balloon rupture was confirmed.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the reported information and the observations from the returned device analysis, a definitive cause for the reported balloon rupture could not be determined.Balloon material ruptures can be affected by numerous factors including, but not limited to, balloon damage during processing of the balloon material, materials, inflation technique, and interactions with other devices or lesion calcification.In this case, a conclusive cause for the reported complaint could not be determined.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.